Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic normality of linear multiuser receiver outputs
Princeton University.
Princeton University.
University of South Australia. (Institute for Telecommunications Research)ORCID iD: 0000-0001-7182-9543
2002 (English)In: IEEE Transactions on Information Theory, ISSN 0018-9448, Vol. 48, no 12, 3080-3095 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 48, no 12, 3080-3095 p.
National Category
URN: urn:nbn:se:kth:diva-62650DOI: 10.1109/TIT.2002.805066ISI: 000179535100005OAI: diva2:480749
NR 20140805Available from: 2012-01-19 Created: 2012-01-19 Last updated: 2012-01-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rasmussen, Lars Kildehöj
In the same journal
IEEE Transactions on Information Theory

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link